# SDR CKSA97413

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND PUNCTURE HOLE IN MAIN DECK FLOORBEAM WEB AT BS420 LBL14.  REPAIRED IAW B747 SRM 51-40-2.  NON-ROUTINE TASK CARD NUMBER 108361.
